# SDR DHL9672213C

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spacer
- Part number: 651920813
- Condition: Cracked
- Location: Nr 2 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 FLAP TRACK SPACER BLOCK  REQUIRES REPAIR.  REMOVED AND REPLACED SPACER BLOCK PER S/B 57-125.
